Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Sam B. Nadler Jr.
Title: Hyperspaces of sets
Additional book information: Monographs and Textbooks on Pure and Applied Mathematics, No. 49, Marcel Dekker, Inc., New York, 1978, xvi + 707 pp., $45.00.

References [Enhancements On Off] (What's this?)

  • 1. T. A. Chapman, Lectures on Hilbert cube manifolds, CBMS Regional Conf. Series in Math. no. 28, Amer. Math. Soc. Providence, R. I., 1976. MR 423357
  • 2. D. W. Curtis and R. M. Schori, 2, Bull. Amer. Math. Soc. 80 (1974), 927-931. MR 353235
  • 3. J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22-36. MR 6505
  • 4. E. Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. MR 42109
  • 5. E. Michael, Continuous selections. I, Ann. of Math. (2) 63 (1956), 361-382. MR 77107
  • 6. E. Michael, Continuous selections. II, Ann. of Math. (2) 64 (1956), 562-580. MR 80909
  • 7. E. Michael, Continuous selections. III, Ann. of Math. (2) 65 (1957), 375-390. MR 83715
  • 8. R. M. Schori and J. E. West, The hyperspace of the closed unit interval is a Hilbert cube, Trans. Amer. Math. Soc. 213 (1975), 217-235. MR 390993
  • 9. H. Toruńczyk, On 𝐶𝐸-images of the Hilbert cube and characterization of 𝑄-manifolds, Fund. Math. 106 (1980), no. 1, 31–40. MR 585543, https://doi.org/10.4064/fm-106-1-31-40

Review Information:

Reviewer: Jack Segal
Journal: Bull. Amer. Math. Soc. 1 (1979), 412-414
DOI: https://doi.org/10.1090/S0273-0979-1979-14620-2
American Mathematical Society